# SDR AALA20180407003

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 65,119 hours, 8,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 4099384
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FORWARD GALLEY WALL, OPPOSITE OF THE L1 DOOR, ARE INOPERATIVE.  FOUND A FUSE BLOWN IN THE BATTERY PACK M33093.  REPLACED THE FUSE IAW AMM 33-51-06.
